# SDR C2XA05IA083

- Difficulty date: June 18, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- Aircraft time: 9,863 hours, 8,523 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNED/HOT ELECTRICAL ODOR COMING FROM THE GALLEY. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE LIGHT BALLAST FOR THE GALLEY LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
